# SDR IPXA13B79662

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U587711
- Condition: Punctured
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT BS 1920, PUNCTURED.  FABRICATED NEW FLOORBOARD IAW EO B747-5320-511364.
